# SDR 03FDEA02083

- Difficulty date: December 7, 2003
- Submitted: December 16, 2003
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11
- Aircraft serial: 48421
- Aircraft time: 43,779 hours, 8,576 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CENTER SECTION OF NR 1 BANJO FITTING (AJC7051-505) LOWER CORNER OF FWD FACE ATTACHED ANGLE FOUND WITH A HAIRLINE CRACK MEASURED APPROX 0.5 INCH.  NDT - HFEC CARRIED OUT ON ANGLE AT RT CENTRE SECTION OF NR 1 BANJO FITTING LOWER CORNER FWD FACE AND FOUND ANGLE CRACK FREE.
